It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi MMS1,

I was also very resistant to start Lexapro, but when I couldn't stand that shortness of breath feeling anymore, and asthma meds weren't working, I decided to finally give it a try. AND I am so happy I did!!
I have been on Lexapro now for about 2 mos and still only take a half of the .10 pill. I can take deep breaths now and feel the air going into my lungs so I now know that this problem was definelty due to anxiety. NOT ASTHMA!!I just hope it continues to work at this low dosage. I did have terrible insomnia the first 3 nights, but not anymore. That was my only side effect. I think you should give it a try you may have some side effects at first, but you will feel great after that.
If I may ask, what happened to you to start all of this crap??
C.
[QUOTE=cshore]Hi MMS1,

I was also very resistant to start Lexapro, but when I couldn't stand that shortness of breath feeling anymore, and asthma meds weren't working, I decided to finally give it a try. AND I am so happy I did!!
I have been on Lexapro now for about 2 mos and still only take a half of the .10 pill. I can take deep breaths now and feel the air going into my lungs so I now know that this problem was definelty due to anxiety. NOT ASTHMA!!I just hope it continues to work at this low dosage. I did have terrible insomnia the first 3 nights, but not anymore. That was my only side effect. I think you should give it a try you may have some side effects at first, but you will feel great after that.
If I may ask, what happened to you to start all of this crap??
C.[/QUOTE]


Hi cshore,
I have another post on under the Anxiety heading of this board which only got one reply. That's why I re-posted this new one. Anyhow, the other post is currently on page (3) and titled "Really Scared, Need Advise On Lexapro"! If you read that post, it'll give a whole run down on what led up to this NIGHTMARE I'm living day and night ever since!!
Also, did you start on .5mg? What time of the day do you take it? I was afraid to take it in the evening due to that reason,, I've heard too many have had Insomnia as a side effect, and that's my biggest fear on these things,,, I need to figure out how I'm going to get my sleeping pattern back again "naturally". Then there's the concern that the phyical problem which caused this and still exists (see the other post) will continue to feed the anxiety and insomnia as it has from the beginning. I'm worried that even if the Lexapro gets rid of the anxiety and depression,, it will be a never ending battle to keep me level as long as I can't contend with this condition!

Thanks for your reply and concern,, hope you stay well and keep in touch!

MMS1
MMS1,, thanks for replying so quickly.. I will try and find your other post after I reply to this message... yes I do take .5, I have never taken the whole pill... and I take it between 5 and 6 PM, That was when I was told to take it.
I have since seen that you can take it in the morning, I don't have the insomnia anymore from Lexapro so I am going to continue to take it at dinnertime. I hope you feel better soon!! :)





All times are GMT -7. The time now is 03:29 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!